Publication
Title
Biliopancreatic diversion in the surgical treatment of morbic obesity
Author
Language
English
Source (journal)
World journal of surgery. - San Diego, Calif., 1977, currens
Publication
San Diego, Calif. : 2004
ISSN
0364-2313 [print]
1432-2323 [online]
Volume/pages
28(2004), p. 435-444
ISI
000221505200001
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 19.03.2017
To cite this reference